Applications of tridiagonal matrices in non-equilibrium statistical physics Journal Article


Authors: Mazilu, I.; Williams, H. T.; Mazilu, D. A.
Article Title: Applications of tridiagonal matrices in non-equilibrium statistical physics
Journal Title: Electronic Journal of Linear Algebra
Volume: 24
Issue: February
ISSN: 1081-3810
Publisher: International Linear Algebra Society  
Date Published: 2012
Start Page: 7
End Page: 17
DOI/URL:
SHERPA: Unknown
W&L Authors
  1. Mazilu, Dan
    16 Mazilu
  2. Mazilu, Irina
    19 Mazilu